i have been taking a multivitamin and notice that my stools are dark.i know about iron making it dark,but this is a multivitamin although it has iron in it.iwas just wondering if it could be the iron in it.thanks for any input.
Yes...especially iron. When I was pregnant, I took high doses of iron...my stools would turn greenish/black. Stop taking the vitamins for a while and see is they return to normal. ...give it a week....and if your stool does not seem right,,,,then go to your dr. & get checked out.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.